MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; MTS-LEFT HEART,KIT-NORTHWEST MED CENTER

MEDLINE INDUSTRIES, LP - NAMIC; MTS-LEFT HEART,KIT-NORTHWEST MED CENTER
Catalog Number 60141021
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, the rotating adapter is very tight, and the customer has to turn it multiple times to ease the stiffness prior to attaching it to the manifold.The customer stated that otherwise, the syringe starts to loosen from the manifold and that sometimes the torque from the syringe attached to the manifold starts to loosen as well.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025, the rotating adapter is very tight, and the customer has to turn it multiple times to ease the stiffness prior to attaching it to the manifold.The customer stated that otherwise, the syringe starts to loosen from the manifold and that sometimes the torque from the syringe attached to the manifold starts to loosen as well.No additional details are available related to the customer reported issue.Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Correction to d3: manufacturer name, city, and state.Update to d9: device date returned to manufacturer.Update to h3: device evaluated by manufacturer.Update to h6: type of investigation (b), investigation findings (c).

Common Device Name
MTS-LEFT HEART,KIT-NORTHWEST MED CENTER
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glen falls technical park
glen falls NY 12801 3864
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22394975
Report Number3015910259-2025-00048
Device Sequence Number9160858
Product Code OEZ
UDI-Device Identifier10193489048162
UDI-Public10193489048162
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number60141021
Device Lot Number00001495558
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown